| Model Number |
SA6AT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.Additional information has been requested.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A surgeon reported that following an intraocular lens (iol) implant procedure, the patient was ¿too myopic¿.The iol was exchanged for another lens approximately 2 months following the initial implant procedure.The clinical reason given for the explant was ¿myopic surprise¿ additional information was requested.